Alert archive / New Mexico / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 103, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 8, 2014, 1:41 PM MDT for Lincoln County, New Mexico. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2014, 1:41 PM MDT (19:41 UTC)
- Expired
- Jun 8, 2014, 2:15 PM MDT
- In force
- 34 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
County Lincoln County, NM
The radar
The Holloman AFB radar (KHDX), 125 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.7 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 22 J/kg
- Mixed-layer CIN
- -338 J/kg
- Mixed-layer LCL
- 1941 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
226 WUUS55 KABQ 081941 SVRABQ NMC027-082045- /O.NEW.KABQ.SV.W.0103.140608T1941Z-140608T2045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 141 PM MDT SUN JUN 8 2014 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL LINCOLN COUNTY IN CENTRAL NEW MEXICO * UNTIL 245 PM MDT * AT 136 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER CENTRAL LINCOLN COUNTY...OR ABOUT 21 MILES SOUTH OF CORONA... AND MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL CENTRAL LINCOLN COUNTY... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND AVOID WINDOWS. && LAT...LON 3395 10494 3368 10505 3388 10560 3406 10554 TIME...MOT...LOC 1941Z 285DEG 19KT 3395 10546 $$
2 follow-up statements
992 WWUS55 KABQ 082011 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 211 PM MDT SUN JUN 8 2014 NMC027-082045- /O.CON.KABQ.SV.W.0103.000000T0000Z-140608T2045Z/ LINCOLN NM- 211 PM MDT SUN JUN 8 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM MDT FOR CENTRAL LINCOLN COUNTY... AT 206 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER CENTRAL LINCOLN COUNTY...OR ABOUT 28 MILES SOUTHEAST OF CORONA...MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL LINCOLN COUNTY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT SUNDAY EVENING FOR EASTERN NEW MEXICO. && LAT...LON 3401 10549 3387 10498 3368 10506 3387 10556 TIME...MOT...LOC 2011Z 285DEG 19KT 3391 10528 $$
426 WWUS55 KABQ 082015 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 215 PM MDT SUN JUN 8 2014 NMC027-082026- /O.CAN.KABQ.SV.W.0103.000000T0000Z-140608T2045Z/ LINCOLN NM- 215 PM MDT SUN JUN 8 2014 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LINCOLN COUNTY IS CANCELLED... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAS EXITED THE WARNED AREA...THEREFORE THE WARNING HAS BEEN CANCELLED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT SUNDAY EVENING FOR EASTERN NEW MEXICO. LAT...LON 3401 10549 3387 10498 3368 10506 3387 10556 TIME...MOT...LOC 2016Z 285DEG 19KT 3390 10525 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 12:55 PM MDT, 46 minutes earlier.
Area forecast discussion, Jun 8, 12:55 PM MDT, 46 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1255 PM MDT SUN JUN 8 2014 .UPDATE... ANOTHER QUICK UPDATE TO LOWER AND PULL BACK POPS FOR THIS AFTN SOUTH S OF THE NW MTNS AND W OF CENTRAL MTN CHAIN...DUE LARGELY TO THE ALARMINGLY QUICK AND SHARP DROP IN DEWPOINTS JUST W OF RIO GRANDE VALLEY AND S OF NW MTNS. 43 && .PREV DISCUSSION...1154 AM MDT SUN JUN 8 2014... .AVIATION... 18Z TAF CYCLE ANOTHER ACTIVE AND STRONG CONVECTIVE DAY OVER EASTERN HALF OF NM WITH STORMS INITIATING ON THE EAST SLOPES OF THE SANGRE DE CRISTO AND CENTRAL MOUNTAIN RANGES WITH EASTWARD TRANSPORT AS STORMS MATURE. HIGH BASED THUNDER IS POSSIBLE OVER THE NORTHWEST THROUGH 03Z THIS EVENING. CONVECTION WILL REINVIGORATE OVER THE EAST FROM 06Z ONWARD EARLY MONDAY MORNING WITH LOW CLOUD WORKING INTO ALL OF THE EAST BY 09Z FOR MVFR/IFR CIGS AND VIZ. LOW SCT CLOUD GROUP IN TAFS FOR LVS...TCC...AND ROW IN AS PLACE HOLDER FOR LOWEST EXPECTED CIG OVERNIGHT. ALSO...VCTS IN AT TIME OF MAXIMUM LIKELIHOOD FOR NEARBY THUNDERSTORMS. MT OBSCURATION OVER THE CENTRAL AND SANGRE DE CRISTO MOUNTAINS FROM 06Z ONWARD WITH CONDITIONS IMPROVING AS EASTERN NM CIGS LIFT AFTER 15Z MONDAY MORNING. SHY && .PREV DISCUSSION...1129 AM MDT SUN JUN 8 2014... .UPDATE... LOWERED POPS QUITE A BIT FOR REST OF MORN...LITTLE CHANGE FOR THE AFTN. STILL LOOKS LIKE PRETTY GOOD POTENTIAL FOR STORMS ESPEC EAST HALF OF NM...THOUGH DEWPOINTS DOWN A FEW TO SEVERAL DEGREES MOST OF THE EAST. STILL JUICY ENOUGH THOUGH AND STILL LOOKING AT SOME SEVERE POTENTIAL MUCH OF THE EAST. FAIR AMT OF LOW CLOUDS STILL ACROSS GOOD PART OF THE EAST AND AREA WORKED OVER PRETTY WELL SAT...SO SHOULD NEED STILL A FEW MORE HOURS OF RECOVERY BEFORE THE SEVERE WX CHA CHA BEGINS AGAIN. DESPITE NEARLY 36 HOURS OF LOW LVL MOISTURE RECHARGE BETWEEN THE RIO GRANDE VALLEY AND CONTIN DIVIDE...MOISTURE NOT THAT DEEP IN THIS REGION. THIS MAY LIMIT THE NUMBER AND INTENSITY OF STORMS FIRING IN THIS AREA A BIT MORE THAN IS INDICATED IN FCST. MAX TEMPS ADJUSTED UP JUST HAIR FOR E PLAINS AND MUCH OF WEST HALF OF STATE. AMT OF CLOUDS IN SKY GRIDS ALSO TONED DOWN A BIT EXCEPT PORTIONS OF E PLAINS. 43 && .PREV DISCUSSION...337 AM MDT SUN JUN 8 2014... .SYNOPSIS... AFTER AN ACTIVE DAY ON SATURDAY...ANOTHER ROUND OF SHOWERS AND STORMS ARE EXPECTED TO ERUPT OVER MUCH OF NORTHERN AND CENTRAL NEW MEXICO TODAY. A WEAK DISTURBANCE ALOFT WILL MOVE OVER THE STATE...AND THIS FEATURE WILL UTILIZE AVAILABLE MOISTURE FOR SHOWERS AND STORMS. SOME STORMS MAY BE STRONG TO SEVERE...PARTICULARLY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN THIS AFTERNOON AND INTO THE EVENING. SOME PRECIPITATION MAY EVEN LAST BEYOND MIDNIGHT IN SOME EASTERN PORTIONS OF THE STATE. COOLER THAN AVERAGE TEMPERATURES WILL PREVAIL OVER EASTERN NEW MEXICO ON MONDAY IN THE WAKE OF A FRONT THAT WILL HAVE ENTERED THE AREA...AND LESS STORMS ARE EXPECTED TO DEVELOP. A FEW STORMS MAY BE POSSIBLE TUESDAY...BUT DRIER AND BREEZY CONDITIONS WILL THEN ARRIVE BY WEDNESDAY. && .DISCUSSION... ANOTHER ACTIVE DAY OF CONVECTION IS EXPECTED TODAY ACROSS NORTHERN AND CENTRAL NEW MEXICO. DIFFERENCES FOR TODAY WILL BE UPPER LEVEL AID FROM AN APPROACHING SHORT WAVE TROUGH OUT OF AZ MERGING WITH A NORTHERN STREAM WAVE. OTHER DIFFERENCES WILL BE SHIFTING SURFACE WINDS AS THE WAVE APPROACHES...AND THIS WILL ULTIMATELY CHANGE THE ORIENTATION AND TEMPORAL EXTENT TO WHICH CERTAIN LOCATIONS OBSERVE A BETTER WINDOW OF OPPORTUNITY FOR HIGHER HELICITY...BULK SHEAR...AND GENERAL SUPERCELL POTENTIAL. PLENTY OF BOUNDARY LAYER MOISTURE WILL BE IN PLACE OVER THE EASTERN HALF OF THE STATE...AND THE FRONTAL INTRUSION LAST EVENING ALSO HAS ALLOWED MOISTURE TO SEEP TOWARD THE CONTINENTAL DIVIDE AND INTO THE SAN JUAN BASIN AS SEEN BY 30-40 F DEWPOINTS EARLY THIS MORNING. THUS...EXPECT DEVELOPMENT OF SOME GARDEN VARIETY THUNDERSTORMS BETWEEN THE RIO GRANDE AND CONTINENTAL DIVIDE TODAY WHILE AREAS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN WILL ONCE AGAIN BE MORE SUSCEPTIBLE TO STRONG TO SEVERE CELLS. TORNADO THREAT WILL EXIST...BUT WOULD SEEM TO HAVE A SHORTER WINDOW OF OPPORTUNITY DUE TO SHIFTING SURFACE WINDS THAT WILL QUICKLY ALTER VERTICAL WIND PROFILES AND HODOGRAPHS. HAVE KEPT SEVERE MENTION IN FORECAST GRIDS ACROSS THE EAST...MATCHING UP WELL WITH THE SPC DAY 1 CONVECTIVE OUTLOOK. ACTIVITY COULD SUSTAIN ITSELF INTO THE OVERNIGHT AS THE SHORT WAVES FROM SEPARATE JETS MERGE AND DIVE SOUTHEATWARD NEAR THE EASTERN NM AND WEST TX BORDER. THE NORTHWESTERN PLATEAU TO WEST CENTRAL HIGHLANDS WILL LIKELY DRY OUT QUICKLY SHORTLY AFTER SUNSET. ALSO...AN IMPRESSIVE SURFACE FRONT WILL PLUNGE SOUTHWARD INTO THE FORECAST AREA SUNDAY NIGHT/MONDAY MORNING. SOME BOUNDARY LAYER MOISTURE WILL LIKELY POOL IN EAST CENTRAL TO SOUTHEAST NM...BUT SOME DRIER AIR DOES LOOK TO EVENTUALLY MODIFY SOME OF THE NORTH CENTRAL TO NORTHEASTERN AREAS. THINNER RIBBONS OF MUCH WEAKER INSTABILITY WILL BE FOUND OVER THE HIGHER TERRAIN MONDAY...AND WITH MOISTURE HAVING MODIFIED SOME THE CROP OF STORMS ON MONDAY WILL BE ISOLATED AND MUCH LESS IMPACTFUL. TEMPERATURES WILL REMAIN COOLER THAN AVERAGE IN THE EAST MONDAY. BY TUESDAY A DOME OF HIGH PRESSURE APPEARS OVER THE MEXICAN MAINLAND. SURFACE WINDS WILL VEER MORE SOUTHERLY IN MOST ZONES OF THE FORECAST AREA TUESDAY WITH MEAGER TO BARELY SUFFICIENT MOISTURE LEFT FOR RECYCLING. POPS HAVE BEEN LEFT AT 20 PERCENT OR LOWER...AND TEMPERATURES WILL REBOUND CLOSER TO AVERAGE AREA WIDE TUESDAY AFTERNOON. BY WEDNESDAY A SLIGHTLY STRONGER BELT OF WESTERLIES DEVELOPS ON THE NORTHERN PERIPHERY OF THE UPPER HIGH ALONG WITH A LEE SIDE SURFACE TROUGH. THIS WILL IMPEDE THUNDERSTORM DEVELOPMENT WITH STRONGER AND DRIER BREEZES DEVELOPING. THE NEXT BACK DOOR FRONT STILL LOOKS TO ARRIVE EARLY THURSDAY...PROVIDING A NEW FOCUS FOR SHOWERS AND STORMS IN THE NORTHEAST. A BATTLE WILL THEN DEVELOP OVER NM BETWEEN STRONGER WESTERLIES TO THE NORTH OF THE STATE AND THE SUBSIDENT UPPER HIGH TO THE SOUTH. 52 && .FIRE WEATHER... LOW LEVEL MOISTURE HAS PUSHED WESTWARD TO THE CONTDVD AND TO A LESSER EXTENT...THE FOUR CORNER REGION. MODELS SHOVE THE MOISTURE EASTWARD LATE TODAY...THEN SLOSH IT BACK AND FORTH UNTIL IT/S PRETTY MUCH REACHED THE TEXAS BORDER WITH EASTERN NEW MEXICO ON WEDNESDAY. HIGH HAINES WEST TODAY WITH SINGLE DIGIT RH VALUES AND HIGHS NEAR AVERAGE. WINDS GENERALLY NOT STRONG ENOUGH FOR CRITICAL CONDITIONS. DEPENDING HOW QUICKLY THE MORE SHALLOW MOISTURE MIXES OUT...SOME AREAS WEST OF THE CENTRAL MT CHAIN MAY SEE SOME DRY SHOWERS AND STORMS...OR AT LEAST A MIX OF WET AND DRY. THE EASTERN PLAINS WILL BE PRIMED AGAIN TODAY FOR ISOLATED STRONG TO SEVERE STORMS WITH PRIMARILY LARGE HAIL AND DAMAGING WINDS. RH RECOVERIES TONIGHT FOR THE WEST WILL BE FAIR TO POOR WHILE GOOD TO EXCELLENT EAST. LATER TONIGHT...A SHORT WAVE WILL BRING A FRONT TO THE REGION...RESULTING NORTHWEST TO NORTH WINDS WILL BE GUSTY...ESPECIALLY IN THE PLAINS INTO MONDAY...AND A DOWNWARD TREND IN CONVECTION AS IT LEAVES A DRIER AIR MASS IN IT/S WAKE. SOME MOISTURE MAY TRY TO RETURN WESTWARD...BUT BY TUESDAY THE RIDGE STARTS TO BE SUPPRESSED BY AN INCOMING DISTURBANCE. THIS DRIER AND WARMER TREND BECOMES MORE DOMINANT WEDNESDAY...AND WILL BE ACCOMPANIED BY AFTERNOON BREEZES. SINGLE DIGIT RH VALUES WILL BECOME MORE WIDESPREAD BY WEDNESDAY...AND HAINES WILL BE HIGH. AT THIS TIME...PORTIONS OF THE PLAINS COULD BE SUBJECTED TO CRITICAL CONDITIONS FOR SEVERAL HOURS WEDNESDAY AFTERNOON. ANOTHER FRONT IN THE EAST REPLENISHES LOW LEVEL MOISTURE THURSDAY...BUT MODELS NOT ENTHUSED ABOUT BRINGING THE MOISTURE WEST TO THE CENTRAL MT CHAIN. ON FRIDAY BREEZY...DRY AND WARMER SUMS UP THE FORECAST WITH HIGH HAINES CENTRAL AND WEST. THE EAST COULD SEE ANOTHER FRONT OVER THE COMING WEEKEND WHICH COULD ALLOW CONVECTION TO RETURN. && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 43
Hazardous weather outlook, Jun 8, 5:40 AM MDT, 8 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 540 AM MDT SUN JUN 8 2014 NMZ501>540-091200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 540 AM MDT SUN JUN 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED IN THE EASTERN HALF OF NEW MEXICO AGAIN TODAY. DAMAGING WINDS FROM THUNDERSTORMS AND LARGE HAIL WILL BE THE PRIMARY THREATS...BUT AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONGER WINDS ARE EXPECTED TO DEVELOP ON WEDNESDAY WITH LOWER HUMIDITY MOVING INTO NEW MEXICO. THIS WILL CREATE THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS WEDNESDAY AFTERNOON AND EVENING IN EASTERN NEW MEXICO. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS WITHIN EASTERN NEW MEXICO SHOULD BE ALERT AND READY TO REPORT ANY SEVERE WEATHER TO THE ALBUQUERQUE NATIONAL WEATHER SERVICE. YOU CAN SUBMIT YOUR REPORT AT 1.888.386.7637 OR VIA THE WEB AT WEATHER.GOV/ABQ. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ONTO OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X. 52
In the hours before
Local storm report, Jun 8, 10:57 AM MDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1057 AM MDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM TSTM WND GST 3 NNW PECOS 35.61N 105.71W
06/07/2014 E60 MPH SAN MIGUEL NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1401033
AAMThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 6:03 PM MDT | Tornado Warning | ABQ | Chaves, Lincoln | 27 min |
| Jun 7, 6:06 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 54 min |
| Jun 7, 6:08 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 67 min |
| Jun 7, 6:10 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 65 min |
| Jun 7, 6:21 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 29 min |
| Jun 7, 6:25 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 25 min |
| Jun 7, 6:39 PM MDT | Tornado Warning | ABQ | Chaves | 51 min |
| Jun 7, 6:43 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Quay, San Miguel | 2 hr |
| Jun 7, 6:43 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay | 12 min |
| Jun 7, 6:48 PM MDT | Tornado Warning | ABQ | De Baca, Guadalupe, Quay | 27 min |
| Jun 7, 7:01 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 59 min |
| Jun 7, 7:03 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 57 min |
| Jun 7, 7:06 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, Union | 30 min |
| Jun 7, 7:10 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Harding, San Miguel | 44 min |
| Jun 7, 7:18 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay, San Miguel | 42 min |
| Jun 7, 7:21 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Los Alamos, Sandoval, San Miguel, Santa Fe | 114 min |
| Jun 7, 7:24 PM MDT | Tornado Warning | ABQ | Chaves | 36 min |
| Jun 7, 7:31 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel, Santa Fe, Torrance | 59 min |
| Jun 7, 7:33 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 42 min |
| Jun 7, 7:46 PM MDT | Areal Flood Advisory | ABQ | Curry, Harding, Quay, San Miguel | 119 min |
| Jun 7, 7:52 PM MDT | Areal Flood Advisory | ABQ | Chaves | 113 min |
| Jun 7, 7:58 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Harding, San Miguel | 2 hr |
| Jun 7, 8:03 PM MDT | Tornado Warning | ABQ | Curry | 27 min |
| Jun 7, 8:26 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 64 min |
| Jun 7, 8:29 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 61 min |
| Jun 7, 9:18 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 57 min |
| Jun 7, 9:28 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 62 min |
| Jun 7, 10:05 PM MDT | Areal Flood Advisory | ABQ | Chaves | 85 min |
| Jun 7, 10:31 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 31 min |
| Jun 7, 10:45 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 60 min |
| Jun 7, 11:06 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 54 min |
| Jun 7, 11:16 PM MDT | Areal Flood Advisory | ABQ | De Baca | 89 min |
| Jun 7, 11:28 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Roosevelt | 62 min |
| Jun 7, 11:42 PM MDT | Areal Flood Advisory | ABQ | Chaves | 93 min |
| Jun 7, 11:56 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 49 min |
| Jun 8, 1:37 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 68 min |
| Jun 8, 2:15 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 60 min |
| Jun 8, 2:40 PM MDT | Tornado Warning | ABQ | Lincoln | 35 min |
| Jun 8, 2:46 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 59 min |
| Jun 8, 3:05 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 55 min |
| Jun 8, 3:12 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 22 min |
| Jun 8, 3:48 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, San Miguel | 57 min |
| Jun 8, 3:50 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 15 min |
| Jun 8, 3:55 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 65 min |
| Jun 8, 4:03 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 42 min |
| Jun 8, 4:15 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 45 min |
| Jun 8, 4:44 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 2 hr |
| Jun 8, 4:46 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, San Miguel | 26 min |
| Jun 8, 4:49 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 22 min |
| Jun 8, 4:50 PM MDT | Areal Flood Advisory | ABQ | Harding, Mora, San Miguel | 115 min |
| Jun 8, 4:52 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 53 min |
| Jun 8, 4:54 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 19 min |
| Jun 8, 4:58 PM MDT | Tornado Warning | ABQ | Harding, Mora | 32 min |
| Jun 8, 5:09 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Guadalupe, Harding, Mora, San Miguel, Union | 53 min |
| Jun 8, 5:27 PM MDT | Tornado Warning | ABQ | Harding, Mora, San Miguel | 33 min |
| Jun 8, 5:43 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 32 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.